# SDR BAQ2005F00003

- Difficulty date: November 18, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N431UM
- Make and model: Bell 430
- Aircraft serial: 49040
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 430010100109
- Part serial: A83
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR YOKE ASSY FOUND CRACKED WHILE COMPLYING WITH REQUIRED INSP WHENEVER MAIN ROTOR BLADES ARE REMOVED.  (K)
